# SDR FDEA201208263178

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 87,397 hours, 29,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1817503
- Condition: Misrepaired
- Location: Lt Wing Nr 6 Sla
- Part time: 87,397 hours, 29,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SLAT MISREPAIRED.   REPAIRED IAW EA 8-5750-160700,  REPAIR CLASSIFIED AS MAJOR.
